Holomorphic extension maps for spaces of Whitney jets.

Jean Schmets; Manuel Valdivia

RACSAM (2001)

  • Volume: 95, Issue: 1, page 19-28
  • ISSN: 1578-7303

Abstract

top
The key result (Theorem 1) provides the existence of a holomorphic approximation map for some space of C∞-functions on an open subset of Rn. This leads to results about the existence of a continuous linear extension map from the space of the Whitney jets on a closed subset F of Rn into a space of holomorphic functions on an open subset D of Cn such that D ∩ Rn = RnF.

How to cite

top

Schmets, Jean, and Valdivia, Manuel. "Holomorphic extension maps for spaces of Whitney jets.." RACSAM 95.1 (2001): 19-28. <http://eudml.org/doc/40892>.

@article{Schmets2001,
abstract = {The key result (Theorem 1) provides the existence of a holomorphic approximation map for some space of C∞-functions on an open subset of Rn. This leads to results about the existence of a continuous linear extension map from the space of the Whitney jets on a closed subset F of Rn into a space of holomorphic functions on an open subset D of Cn such that D ∩ Rn = RnF.},
author = {Schmets, Jean, Valdivia, Manuel},
journal = {RACSAM},
keywords = {Espacios lineales topológicos; Funciones holomorfas de varias variables; Espacio analítico real; approximation map; analytic extension; Whitney jets},
language = {eng},
number = {1},
pages = {19-28},
title = {Holomorphic extension maps for spaces of Whitney jets.},
url = {http://eudml.org/doc/40892},
volume = {95},
year = {2001},
}

TY - JOUR
AU - Schmets, Jean
AU - Valdivia, Manuel
TI - Holomorphic extension maps for spaces of Whitney jets.
JO - RACSAM
PY - 2001
VL - 95
IS - 1
SP - 19
EP - 28
AB - The key result (Theorem 1) provides the existence of a holomorphic approximation map for some space of C∞-functions on an open subset of Rn. This leads to results about the existence of a continuous linear extension map from the space of the Whitney jets on a closed subset F of Rn into a space of holomorphic functions on an open subset D of Cn such that D ∩ Rn = RnF.
LA - eng
KW - Espacios lineales topológicos; Funciones holomorfas de varias variables; Espacio analítico real; approximation map; analytic extension; Whitney jets
UR - http://eudml.org/doc/40892
ER -

NotesEmbed ?

top

You must be logged in to post comments.